# SDR ASOA2015032612466

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 830-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED FASTENERS FROM LIGHTING STRIKE.  1 BURN ON STR 14L BETWEEN FS 830 AND 847.  REMOVED FINISH AT TEMP FASTNER IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENER IAW SRM 51-42-12-001-001-A01.  COMPLIED WITH SRM TR 53-0050 REPAIR TYPE 3B PERMANENT REPAIR TASK 53-00-00-201-003-A03.  REMOVED FINSIH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENER IAW SRM 51-42-12-001-001-A01.  COMPLIED WITH SRM TR 53-0050 REPAIR TYPE 3B PERMANMENT REPAIR TASK 53-00-00-201-003-A03.  INSPECTED FUSELAGE AREA FOR DAMAGE AT FS 847 BETWEEEN STRS 14L AND 15L.  NO DEFECT NOTED AT THIS AREA.
